# SDR AALA20151009007

- Difficulty date: October 9, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 69,049 hours, 10,974 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Pseu
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT ASYMMETRY EICAS MSG & LE LIGHT ON.  FLAPS STOPPED BETWEEN OPS 1 DEGREE.  FLIGHT DECLARED AN EMER & RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  ACFT REMOVED FROM SERVICE.  ACCOMPLISHED FIM 27-81-00-815-809, FAULT CODE 27-81021 NOTED.  PSEU BITE FAULT CODE 5301 RT SLAT NR 1 NOTED.  ACCOMPLISHED RESET ON FSEU & PSEU.  NO FAULTS NOTED.  OPERATIONAL CHECK OF LE SLAT SYS IAW AMM 27-81-00.  OPERATIONAL CHECKED GOOD, NO FAULTS NOTED.
